# SDR USAA2014111100003

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 46,108 hours, 17,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER LIGHTING ON SEATS NEAR DOOR 2R ARE MISSING.  REPLACED EMER LIGHT ASSEMBLY AT DOOR 2R IAW AMM 33-51-11-000-001-A.
